Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Midland/Odessa, TX

May 14, 2010Midland County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 14, 2010, 1:18 PM CDT for Midland County, Texas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2010, 1:18 PM CDT (18:18 UTC)
Expired
May 14, 2010, 7:15 PM CDT
In force
6 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 9 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 2:26 PM CDTFLASH FLOOD2 Nne Midland, TX*** 1 FATAL *** CAR SWEPT INTO SCHARBAUER DRIVE NEAR JACKSON STREET.
May 14, 2:45 PM CDTFLASH FLOODMidland, TXPUBLIC REPORTED 6 TO 8 INCHES IN WATER ON MOST OF THE MAJOR ROADS IN MIDLAND.
May 14, 2:53 PM CDTFLASH FLOODMidland, TXCARS WERE REPORTED TO BE STRANDED ON GARFIELD IN MIDLAND. WATER WAS REPORTED TO BE 18 TO 20 INCHES DEEP ON GOLF COURSE ROAD IN MIDLAND.
May 14, 3:40 PM CDTFLASH FLOOD3 Se Midland, TXWATER 8 TO 10 INCHES DEEP WAS REPORTED OVER THE ROAD ON 120E SE OF MIDLAND.
May 14, 5:23 PM CDTFLASH FLOODMidland, TXSTANDING WATER 3 INCHES DEEP WAS REPORTED AT LOOP 250 AND THOMASON DRIVE IN A YARD IN MIDLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 6.3 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1514 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1514 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WGUS54 KMAF 141818
FFWMAF
TXC329-142115-
/O.NEW.KMAF.FF.W.0007.100514T1818Z-100514T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
118 PM CDT FRI MAY 14 2010

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 415 PM CDT

* AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDLAND AND
  GREENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3206 10227 3207 10179 3185 10189 3178 10226

$$
3 follow-up statements
502 
WGUS74 KMAF 141912
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
212 PM CDT FRI MAY 14 2010

TXC329-142115-
/O.CON.KMAF.FF.W.0007.000000T0000Z-100514T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDLAND-
212 PM CDT FRI MAY 14 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHERN MIDLAND COUNTY...

AT 205 PM...THUNDERSTORMS PRODUCING VERY HEAVY RAIN CONTINUE TO 
TRAIN OVER THE CITY OF MIDLAND.  EASTERN PORTIONS OF THE CITY OF 
MIDLAND...INCLUDING LOCATIONS NEAR MIDLAND DRAW...HAVE RECEIVED 
NEARLY 3 INCHES OF RAIN SINCE 100 PM. FLASH FLOODING OF STREETS...
ESPECIALLY EAST OF BIG SPRING STREET AND NORTH OF INTERSTATE 20...
IS LIKELY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3206 10227 3207 10179 3185 10189 3178 10226

$$
259 
WGUS74 KMAF 142035
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
335 PM CDT FRI MAY 14 2010

TXC329-142115-
/O.CON.KMAF.FF.W.0007.000000T0000Z-100514T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDLAND-
335 PM CDT FRI MAY 14 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHERN MIDLAND COUNTY...

AT 324 PM CDT...MIDLAND EMERGENCY MANAGEMENT REPORTED MOST LOW LYING 
AREAS IN THE CITY OF MIDLAND HAVE BEEN CLOSED OFF AND OR ARE 
INUNDATED WITH RUNOFF.  NUMEROUS SUBMERGED VEHICLES HAVE BEEN 
REPORTED THROUGHOUT THE CITY.  RADAR ESTIMATES THAT UP TO 3  INCHES 
OF RAIN HAS FALLEN IN MIDLAND OVER THE PAST 3 HOURS...ESPECIALLY IN 
EASTERN MIDLAND AND THE VICINITY OF MIDLAND DRAW.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDLAND AND
GREENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT
DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3206 10227 3207 10179 3185 10189 3178 10226

$$
136 
WGUS54 KMAF 142115
FFWMAF
TXC329-150015-
/O.EXT.KMAF.FF.W.0007.000000T0000Z-100515T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
415 PM CDT FRI MAY 14 2010

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 715 PM CDT

* AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED 
TO DETECT FLASH FLOODING IN AND AROUND THE CITY OF MIDLAND.  RADAR 
ESTIMATES THAT UP TO 3 INCHES OF RAIN HAS FALLEN IN AND AROUND THE 
CITY OF MIDLAND OVER THE PAST 3 HOURS...ESPECIALLY IN EASTERN 
MIDLAND AND THE VICINITY OF MIDLAND DRAW.  UP TO AN INCH OF RAIN HAS 
FALLEN IN PORTIONS OF MIDLAND COUNTY OVER THE PAST HOUR ALONE...AND 
MORE RAIN IS ON THE WAY...WITH RAINFALL RATES IN EXCESS OF 2 INCHES 
PER HOUR.  THIS IS A DANGEROUS SITUATION...AS CREEKS AND STREAMS... 
STREETS AND UNDERPASSES...LOW WATER CROSSINGS... AND LOW LYING 
FARMLAND IS ALREADY FLOODED...AND ANY ADDITIONAL RAINFALL WILL ONLY 
AGGRAVATE THE PROBLEM.  IF POSSIBLE...MOTORISTS SHOULD AVOID 
TRAVEL...AND IF THEY MUST TRAVEL...AVOID FLOODED AREAS...SUCH AS 
SCARBOROUGH DRIVE AND WADLEY AVENUE.  STAY INSIDE UNTIL WATERS 
SUBSIDE! 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VALLEY
  VIEW...MIDLAND INTERNATIONAL AIRPORT...MIDLAND AND GREENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT ALLOW CHILDREN TO PLAY IN STORM RUNOFF. CULVERTS... DITCHES...
STORM DRAINS... SWOLLEN CREEKS AND ALL OTHER AREAS WHERE RAPID WATER
FLOW IS OBSERVED ARE ESPECIALLY DANGEROUS. CHILDREN CAN BE EASILY
SWEPT AWAY AND DROWN IN MOMENTS. STORM RUNOFF CAN ALSO CONTAIN
DANGEROUS CHEMICALS THAT MAY BE HARMFUL IF CONTACTED OR SWALLOWED.

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. IT TAKES ONLY A FEW
INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3206 10227 3207 10179 3185 10189 3178 10226

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 12:05 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 14, 12:05 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1205 PM CDT FRI MAY 14 2010

.DISCUSSION...

SEE AVIATION DISCUSSION BELOW. ALSO...WILL DO A QUICK UPDATE AT
18Z TO FRESHEN UP THE GRIDS...AND REMOVE WATCH 169.

&&

.AVIATION...

12Z KMAF RAOB SHOWS A VERY MOIST AMS IN PLACE...AND THE PUMP IS
PRIMED. CONVECTION WILL LIKELY INITIATE OUT WEST...WHERE BETTER
INSTABILITY/DIFFERENTIAL HEATING LIES. IN THE EAST...LIFR CIGS AT
KHOB CONTINUE TO SLOWLY IMPROVE...WHILE CIGS ELSEWHERE RANGE FROM
MVFR-VFR. LATEST MODELS SUGGEST BEST CONVECTIVE CHANCES ALL
TERMINALS WILL BE THIS EVENING...W/WV IMAGERY SHOWING MULTIPLE
SHORTWAVES MOVING UP FROM THE SW. OTHERWISE...WINDS ARE PROGGED VEER
LATE IN THE FORECAST PD AND ERODE THE STRATUS DECK...BUT NOT
BEFORE A FEW HRS OF LIFR/VLIFR CIGS OVERNIGHT AT KMAF/KHOB.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

44
Hazardous weather outlook, May 14, 3:52 AM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 AM CDT FRI MAY 14 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-150900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
352 AM CDT FRI MAY 14 2010 /252 AM MDT FRI MAY 14 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS. ISOLATED
TORNADOES ARE ALSO POSSIBLE EAST OF THE GUADALUPE AND DAVIS
MOUNTAINS. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO
BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY ACROSS
WEST TEXAS AND SOUTHEAST NEW MEXICO ALONG AND EAST OF AN ARTESIA
NEW MEXICO TO SANDERSON TEXAS LINE. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN CONCERNS. HEAVY RAINFALL AND LOCALIZED FLASH
FLOODING WILL ALSO BE POSSIBLE WITH THESE STORMS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY ACROSS
WEST TEXAS ALONG AND EAST OF A LAMESA TO MIDLAND TO BIG LAKE LINE.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM
SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS
SITUATION AND BE PREPARED FOR ACTIVATION THIS AFTERNOON AND
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 14, 10:55 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1055 AM CDT FRI MAY 14 2010

NMZ028-033-141645-
CENTRAL LEA COUNTY-EDDY COUNTY PLAINS-
955 AM MDT FRI MAY 14 2010

...STRONG THUNDERSTORMS ACROSS NORTHEAST EDDY COUNTY AND WEST
CENTRAL LEA COUNTY THROUGH NOON MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND FREQUENT LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON MDT FRIDAY
FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&
Special weather statement, May 14, 12:57 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1257 PM CDT FRI MAY 14 2010

TXZ062-141830-
MIDLAND-
1257 PM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING MIDLAND COUNTY UNTIL 130 PM CDT...

...A TORNADO WATCH IS IN EFFECT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 3 MILES
SOUTHWEST OF MIDLAND AT 1256 PM CDT...MOVING NORTH AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:46 PM CDTSevere Thunderstorm WarningMAFPecos59 min
May 14, 12:52 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler68 min
May 14, 12:57 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin63 min
May 14, 1:04 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin, Midland56 min
May 14, 1:07 PM CDTTornado WarningMAFAndrews, Ector, Winkler38 min
May 14, 1:11 PM CDTTornado WarningMAFAndrews, Ector34 min
May 14, 1:17 PM CDTTornado WarningMAFGlasscock, Howard, Mitchell17 min
May 14, 1:24 PM CDTTornado WarningMAFMartin, Midland36 min
May 14, 1:43 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector62 min
May 14, 1:44 PM CDTTornado WarningMAFMidland31 min
May 14, 1:46 PM CDTTornado WarningMAFWinkler29 min
May 14, 1:55 PM CDTSevere Thunderstorm WarningMAFAndrews, Glasscock, Howard, Martin, Midland65 min
May 14, 2:13 PM CDTFlash Flood WarningMAFEctor, Midland3 hr
May 14, 2:20 PM CDTSevere Thunderstorm WarningMAFEctor, Ward, Winkler55 min
May 14, 2:30 PM CDTSevere Thunderstorm WarningMAFMitchell60 min
May 14, 2:40 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin35 min
May 14, 2:40 PM CDTTornado WarningMAFAndrews, Ector, Martin, Midland35 min
May 14, 2:43 PM CDTTornado WarningMAFGlasscock, Howard, Martin, Midland32 min
May 14, 3:02 PM CDTTornado WarningMAFGlasscock, Howard28 min
May 14, 3:15 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler60 min
May 14, 3:21 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland54 min
May 14, 3:30 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Mitchell60 min
May 14, 3:35 PM CDTFlash Flood WarningMAFHoward3 hr
May 14, 3:42 PM CDTSevere Thunderstorm WarningMAFMitchell63 min
May 14, 4:08 PM CDTSevere Thunderstorm WarningMAFAndrews, Crane, Ector, Martin, Midland, Upton52 min
May 14, 4:26 PM CDTSevere Thunderstorm WarningMAFHoward, Martin30 min
May 14, 4:56 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Pecos, Upton, Ward64 min
May 14, 5:07 PM CDTFlash Flood WarningMAFMartin3 hr
May 14, 5:16 PM CDTFlash Flood WatchMAFCrane, Ector, Glasscock, Howard, Martin, Midland and 5 more35 hr
May 14, 5:18 PM CDTTornado WarningMAFCrane, Pecos, Upton, Ward27 min
May 14, 5:34 PM CDTAreal Flood AdvisoryMAFCrane, Midland, Upton3 hr
May 14, 5:47 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton58 min
May 14, 6:01 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton59 min
May 14, 6:02 PM CDTAreal Flood AdvisoryMAFMitchell3 hr
May 14, 6:12 PM CDTTornado WarningMAFReagan33 min
May 14, 6:44 PM CDTTornado WarningMAFReagan31 min
May 14, 6:59 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reagan, Upton61 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.